Cold & Flu
Nasal & Sinus Congestion
• Contains Vitamin C
Price: €12.35 inc. VAT
Uniflu With Vitamin C Tablets
24 Pack includes 12 Uniflu Tablets and 12 Vitamin C Tablets
Uniflu with Vitamin C Tablets are used to relieve nasal or sinus congestion with headache, fever and pain which are associated with the cold and flu. Vitamin C tablets are used as a vitamin C supplement during colds and flu infections. The medication contains 500mg of Paracetamol which reduces inflammation, relieves pain and fever. It also contains 10mg of pseudoephedrine hydrochloride, a decongestant, which clears the nasal passage. This medication also contains 15mg diphenhydramine hydrochloride and 30mg of caffeine.
Adults and children 12 years 1 Uniful tablet (pink tablet) with water and one vitamin C tablet (yellow colour) swallowed, sucked or chewed, followed by one of each tablet every 4-6 hours, up to a maximum of 3 uniflu tablets in 24 hours.
DO NOT TAKE WITH ANY OTHER PRODUCT CONTAINING PARACETAMOL OR PSEUDOEPHEDRINE